MAUDE Adverse Event Report: Omron Healthcare Manufacturing Vietnam Co., Ltd. 10 Series Upper Arm BP Monitor; Blood Pressure Monitor

Omron Healthcare Manufacturing Vietnam Co., Ltd. 10 Series Upper Arm BP Monitor; Blood Pressure Monitor
Model Number BP7465
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Codes Stroke/CVA (1770); Visual Impairment (2138)
Date of Event 07/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, the consumer emailed omron and stated their blood pressure monitor did not read correctly and they wanted to replace the unit.They stated the unit should still be under warranty and identified the model as bp7465.They stated it read too low.The consumer support team emailed back requesting proof of purchase and further information about the issue.On (b)(6) 2026, the consumer emailed back and attached the receipt.The unit was purchased from (b)(6).The consumer stated that it had been reading very low for a long time.She and her husband believed their blood pressure had improved until her husband experienced a stroke during the previous week.They compared the monitor readings with readings obtained at the hospital and doctor's office.They also took the unit to the doctor's office to compare the readings at the same time.They reviewed the instructions to ensure the monitor was being used correctly.The consumer stated that she believed the omron unit was faulty and requested assistance.Based on the additional information provided, the consumer support team emailed a qa survey to obtain more information about the event.The consumer responded on (b)(6) 2026 and stated that her husband was 67 years old and she was 65 years old.Her husband had used the unit daily for approximately 15 months and first experienced the reported issue in (b)(6) 2025.He used the unit at the kitchen table and took measurements on both his left and right arms.His arm circumference was reported as 14 inches.The cuff was described as snug, with two fingers fitting between the cuff and his arm.The consumer stated that her husband typically obtained blood pressure readings of approximately 100/66 mmhg with the omron monitor.The monitor reportedly inflated to 152 mmhg.His blood pressure readings at the doctor's office or hospital were approximately 130/84 mmhg.The consumer stated that her husband experienced a stroke with vision loss.He received tenecteplase (tnk) in the emergency room, was transferred to a larger hospital, and was admitted to the intensive care unit for 24-hour observation.He subsequently followed up with a cardiologist and primary care provider.The consumer stated that the hospital visit was not a direct result of using the omron unit.She also reported that her husband's medication was changed and that the stroke was determined to be due to a clot.The consumer reiterated that her husband's blood pressure readings at the doctor's office or hospital were consistently higher than readings obtained with the home monitor.His blood pressure at the doctor's office was approximately 130/84 mmhg.The monitor was taken to a follow-up appointment after he was discharged from the hospital to compare readings.At that time, a large discrepancy was identified.Her husband had believed his blood pressure was lower because he had lost weight and exercised daily over the previous two years, but the consumer stated that the monitor had been providing false readings.The consumer requested a replacement unit with a soft cuff that could be used by two people.The consumer notified omron on (b)(6) 2026 and stated that her husband's stroke occurred during the previous week.The exact event date was not provided, and the consumer did not respond to omron's follow-up request for the date.Therefore, (b)(6) 2026 is an estimated event date based on the available information.
 
Event or Problem Description
On july 29, 2026, the consumer emailed omron and stated their blood pressure monitor did not read correctly and they wanted to replace the unit.They stated the unit should still be under warranty and identified the model as bp7465.They stated it read too low.The consumer support team emailed back requesting proof of purchase and further information about the issue.On july 30, 2026, the consumer emailed back and attached the receipt.The unit was purchased from walgreens.The consumer stated that it had been reading very low for a long time.She and her husband believed their blood pressure had improved until her husband experienced a stroke during the previous week.They compared the monitor readings with readings obtained at the hospital and doctor's office.They also took the unit to the doctor's office to compare the readings at the same time.They reviewed the instructions to ensure the monitor was being used correctly.The consumer stated that she believed the omron unit was faulty and requested assistance.Based on the additional information provided, the consumer support team emailed a qa survey to obtain more information about the event.The consumer responded on (b)(6) 2026 and stated that her husband was 67 years old and she was 65 years old.Her husband had used the unit daily for approximately 15 months and first experienced the reported issue in (b)(6) 2025.He used the unit at the kitchen table and took measurements on both his left and right arms.His arm circumference was reported as 14 inches.The cuff was described as snug, with two fingers fitting between the cuff and his arm.The consumer stated that her husband typically obtained blood pressure readings of approximately 100/66 mmhg with the omron monitor.The monitor reportedly inflated to 152 mmhg.His blood pressure readings at the doctor's office or hospital were approximately 130/84 mmhg.The consumer stated that her husband experienced a stroke with vision loss.He received tenecteplase (tnk) in the emergency room, was transferred to a larger hospital, and was admitted to the intensive care unit for 24-hour observation.He subsequently followed up with a cardiologist and primary care provider.The consumer stated that the hospital visit was not a direct result of using the omron unit.She also reported that her husband's medication was changed and that the stroke was determined to be due to a clot.The consumer reiterated that her husband's blood pressure readings at the doctor's office or hospital were consistently higher than readings obtained with the home monitor.His blood pressure at the doctor's office was approximately 130/84 mmhg.The monitor was taken to a follow-up appointment after he was discharged from the hospital to compare readings.At that time, a large discrepancy was identified.Her husband had believed his blood pressure was lower because he had lost weight and exercised daily over the previous two years, but the consumer stated that the monitor had been providing false readings.The consumer requested a replacement unit with a soft cuff that could be used by two people.The consumer notified omron on july 29, 2026, and stated that her husband's stroke occurred during the previous week.The exact event date was not provided, and the consumer did not respond to omron's follow-up request for the date.Therefore, july 23, 2026, is an estimated event date based on the available information.
 
Additional Manufacturer Narrative
A root cause has not been determined.It has not been confirmed if the device caused or contributed to the reported incident; however, because the consumer reported that her husband experienced a stroke with vision loss and hospitalization, this medwatch report is being filed.The product instruction manual includes the following safety information: this device is not intended to be a diagnostic device.If you are experiencing any symptoms or concerns, consult with your physician.On (b)(6) 2026, omron qa sent a follow-up email requesting additional information about the event, including the exact date of the stroke and emergency room visit.The consumer had not responded as of (b)(6) 2026.The device and cuff were received and evaluated by the omron inspection center on august 13, 2026.The device passed accuracy, deflation, blood pressure monitor leakage, and cuff leakage testing.The reported low-reading condition was not confirmed during this inspection.The device will be sent to the manufacturer for further investigation.The u.S.Importer is requesting that the manufacturer further investigate this incident.
 
Additional Manufacturer Narrative
A root cause has not been determined.It has not been confirmed if the device caused or contributed to the reported incident; however, because the consumer reported that her husband experienced a stroke with vision loss and hospitalization, this medwatch report is being filed.The product instruction manual includes the following safety information: - this device is not intended to be a diagnostic device.- if you are experiencing any symptoms or concerns, consult with your physician.On august 7, 2026, omron qa sent a follow-up email requesting additional information about the event, including the exact date of the stroke and emergency room visit.The consumer had not responded as of (b)(6) 2026.The device and cuff were received and evaluated by the omron inspection center on august 13, 2026.The device passed accuracy, deflation, blood pressure monitor leakage, and cuff leakage testing.The reported low-reading condition was not confirmed during this inspection.The device will be sent to the manufacturer for further investigation.The u.S.Importer is requesting that the manufacturer further investigate this incident.Updated information section d9.Additional information added to section h11.After initial report was submitted, the returned unit was sent to device manufacturer for further testing.Here is the summary of the manufacturer device investigation: the returned unit and cuff were tested and found to be working within specifications.Therefore, the consumer's product was judged to be a conforming product.Further investigation into the reported low readings was conducted because the consumer reported a difference between readings obtained with the omron unit and those obtained at the doctor's office/hospital.The unit contained a history of 317 blood pressure measurements.The manufacturer reviewed the stored measurement records and performed additional testing, including pressure sensor accuracy, leakage, deflation speed, current consumption, and human measurement comparisons.All specification tests passed, and human testing showed no significant difference between the returned unit and a sample unit.The reported low-reading issue could not be reproduced.The manufacturer was unable to determine the cause of the difference between the readings obtained at the medical facility and those obtained with the omron unit because information regarding the hospital's measurement equipment was unavailable.The manufacturer identified several possible factors that may contribute to differences in blood pressure readings, including differences in measurement method or timing, measurement posture, cuff position, movement or talking during measurement, normal blood pressure variation, or the consumer's physical condition.However, the cause of the reported difference could not be determined.The manufacturer also reviewed the applicable risk analysis, qa test results, post-market quality data, and complaint history.No increasing trend or issue was identified during complaint data review.The risk analysis document was reviewed, and it was determined that no update to risk management documents is required.Since no issue was identified with the returned device, no further correction is necessary.

Brand Name
10 Series Upper Arm BP Monitor
Common Device Name
Blood Pressure Monitor
Manufacturer (Section D)
Omron Healthcare Manufacturing Vietnam Co., Ltd.
no. 28 vsip ii, st. 2,
vietnam-singapore
ii industrial park, ho chi minh city 82000 0
VM  820000
MDR Report Key50420095
Report Number50420095
Device Sequence Number18803400
Product Code DXN
UDI-Device Identifier00073796274658
UDI-Public(01)00073796274658
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type User Facility
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
Report Date (Section F) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBP7465
Device Catalogue NumberBP7465
Device Lot Number202411V
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/29/2026
Device Age21 MO
Event Location Home
Date Report to Manufacturer08/24/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date09/11/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale
Date Report Sent to FDA08/24/2026